We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Gastroenterology

Journal Scan / Research · March 16, 2021

Rifaximin May Reduce Risk of Overt Hepatic Encephalopathy After TIPS

Annals of Internal Medicine

 

Additional Info

Disclosure statements are available on the authors' profiles:

Annals of Internal Medicine
The Use of Rifaximin in the Prevention of Overt Hepatic Encephalopathy After Transjugular Intrahepatic Portosystemic Shunt: A Randomized Controlled Trial
Ann. Intern. Med 2021 Feb 02;[EPub Ahead of Print], C Bureau, D Thabut, C Jezequel, I Archambeaud, L D'Alteroche, S Dharancy, P Borentain, F Oberti, A Plessier, V De Ledinghen, N Ganne-Carrié, N Carbonell, V Rousseau, A Sommet, JM Péron, JP Vinel

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading